# SDR SWIA95592

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001007
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON RETRACTION AFTER TAKEOFF.  REPLACED FLAP CONTROL BOX, CYCLED FLAP 10 TIMES, OPS CKS GOOD IN ALL MODES OF OPERATION, SEE F/L 75838.
